Communications in Mathematical Physics

On resonant classical Hamiltonians with two equal frequencies

Martin Kummer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 58, Number 1 (1978), 85-112.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901368

Mathematical Reviews number (MathSciNet)
MR0482828

Zentralblatt MATH identifier
0377.58010

Subjects
Primary: 58F05
Secondary: 34C35 70.58

Citation

Kummer, Martin. On resonant classical Hamiltonians with two equal frequencies. Comm. Math. Phys. 58 (1978), no. 1, 85--112. https://projecteuclid.org/euclid.cmp/1103901368


Export citation